# SDR P5CA9700545

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Sleeve
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG EXHAUST SLEEVE EXTERNAL SKIN TORN BACK ON RT SIDE.  REPAIRED PER BOEING SRM 54-34-03.
